# SDR ASAA2017090821870

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 15,444 hours, 5,096 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING REFUELING,  NOTED THE RT WING ANTI-ICE ON WITH SWITCH SELECTED OFF.   ACFT GROUNDED. CYCLED WING ANTI-ICE VALVE CIRCUIT BREAKLER ON THE P18-3 PANEL, CYCLED RT WING ANTI-ICE SWITCH, OPS CHECKED NORMAL IAW AMM 30-11-11, NO HISTORY FOR 30 DAYS.
